# SDR FOTR/20217/00826

- Difficulty date: January 11, 2011
- Submitted: January 11, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Part time: 61,864 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) CABIN FRAME AT BS 680 BETWEEN STR 16L-17L HAS DOUBLE DRILLED HOLES. CUTOUT DAMAGED AREA DIMENSION 1.4" X .6" ON BS 680 BETWEEN STRINGER 16L-17L IAW SRM 51-40-3 FIGURE 1.  FABRICATED REPAIR ANGLE FROM 7075-T6 .050" PO 9009353 DIMENSION 7" X 3.6" IAW SRM 51-40-3, FIG 1 AND 53-10-2 FIG 3.  INSTALLED REPAIR IAW SRM 51-40-3, FIG 1 AND 51-30-2.
